# SDR ASOA2015081713673

- Difficulty date: August 17, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD IS CRACKED ABOVE LINTEL AREA IS MARKED.  COMPLIED WITH EC/TC REO 601R-53-61-1230 AND GREO 601R-53-61-1230, REV F DATED: 10/31/2011 AS WRITTEN.  MODIFIED DOUBLER ITEM -1 IAW REO 601R-53-61-5546 P1.  RECEIVED AND COMPLIED WITH EC/TC REO 601R-53-61-5546.  RECIEVED FINAL FOR REO 601R-53-61-5546 AND COMPLIED.
